MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F, 13CM; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F, 13CM; INTRODUCER, CATHETER
Model Number 1000093-015
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: per on introducer hub and wings broke off.Lot # w6455325.No patient harm or effects on procedure.(b)(6) caller.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F, 13CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
Manufacturer Contact
samuel master
2300 berkshire lane
minneapolis, MN 55441
7639518115
MDR Report Key13057474
Report Number2183787-2021-00113
Device Sequence Number3950987
Product Code DYB
UDI-Device Identifier10821329001656
UDI-Public(01)10821329001656(11)210811(17)230811(10)W6455235
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model Number1000093-015
Device Lot NumberW6455235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown